A case of galactorrhea associated with excitalopram.
Аннотация
Escitalopram is one of the most popular selective serotonin reuptake inhibitors (SSRIs) in current use as a first-line treatment for depression. Escitalopram is well-tolerated and rarely associated with serious side effects. Endocrine and reproductive side effects of serotonergic antidepressants are uncommon and galactorrhea is very rarely mentioned among SSRI-related side effects. Serotonin-enhancing antidepressants may result in a rise in prolactin levels through suppression of dopamine neurotransmission. In the present study, we report a case of hyperprolactinemic galactorrhea associated with escitalopram. A 36-year-old woman developed galactorrhea after initiation of escitalopram for depression and was found to have an elevated prolactin level. Escitalopram was discontinued with resolution of the patient's galactorrhea and normalization of her prolactin level.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.